Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Special Issue)(Vol. 47(2)(2015))

Super Edge-Magic Deficiency of Disjoint Union of Shrub Tree, Star and Path Graphs
by Aasma Khalid. A, Gul Sana, Maryem Khidmat and A. Q. Baig


Simulation of Drug Diffusion in Mammalian Cell
by Misbah Gul, Qasim Ali Chaudhry, Naima Abid and Saira Zahid


Nonconvex Functions and Integral Inequalities
by Muhammad Aslam Noor , Khalida Inayat Noor and Sabah Iftikhar


Dimension and Depth of Monomial Edge Ideals of Line Graphs and Cycles by using Local Cohomology
by Sohail Zafar, Zohaib Zahid and Adnan Aslam


Fully Developed Liquid Layer Flow Over a Convex Corner Considering Surface Tension Effects Using Numerical Methods
by Maimoona Faryad, Saadia Farid, Samia Riaz and Ifrah Bhatti


Non Standard Finite Difference Method for Quadratic Riccati Differential Equation
by S. Riaz,
M. Rafiq and Ozair Ahmad

On the Critical Group of Certain Subdivided Wheel Graphs
by Zahid Raza


by Wajeeha Irshad


Monogenity of Biquadratic Fields Related to Dedekind-Hasse’s Problem
by Mamoona Sultan, Yoshifumi Kohno and Toru Nakahara


Solution of the Diophantine Equation
by S. Riaz, M. Ra?q and Ozair Ahmad

  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved